MAUDE Adverse Event Report: KARL STORZ SE & CO. KG RESECTOSCOPE SHEATH INNER TUBE

KARL STORZ SE & CO. KG RESECTOSCOPE SHEATH INNER TUBE
Model Number 26040XA
Medical Device Problem Codes Material Separation (1562); Dent in Material (2526)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our evaluation found that the shaft is dented and creased, the beak is broken off and the broken piece was not returned.It appears the sheath was serviced by a third party and they tried to erase the karl storz name, part number and date code from the shaft (all information is still visible but is not clear).
 
Event or Problem Description
Allegedly, during a holad urology procedure, the ceramic beak of the inner resectoscope sheath broke off inside the patient's bladder and was retrieved.

Brand Name
RESECTOSCOPE SHEATH INNER TUBE
Common Device Name
RESECTOSCOPE SHEATH INNER TUBE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key7303290
Report Number9610617-2018-00017
Device Sequence Number19174490
Product Code HIH
UDI-Device Identifier04048551092057
UDI-Public4048551092057
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K882270
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number26040XA
Device Catalogue Number26040XA
Device Lot NumberXW01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2018
Initial Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;